# SDR SWAA991025

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 183A8410
- Condition: Worn
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL CHECK,  RT ELEVATOR TAB FAILED BEARING FREEPLAY CHECK.  REMOVED AND REPLACED BUSHINGS PER MM.
